# SDR UALA2011040101580

- Difficulty date: March 31, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,062 hours, 21,041 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38825503
- Part serial: 20
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM APU DRAIN MAST.  FOUND DRAIN FOR FUEL FLOW DIVIDER LEAKING ONLY WHEN APU NOT RUNNING AT 10 DROPS EVERY 14 SECONDS.  LIMIT FOR STATIC LEAK ON THIS DRAIN IS 1 DROP PER SECOND.  APU OK FOR SERVICE TO NEXT MAINT OP FOR FLOW DIVIDER CHANGE.  REPLACED FUEL FLOW DIVIDER VALVE PER MM. OPS CHECK AND LEAK CHECK ACCOMPLISHED.
